# SDR JJBA20210520023

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 43,186 hours, 27,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 48552
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,436 hours, 3,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 EMERGENCY EXIT CEILING LIGHT INTERMITTENT. 
R&R #3 EMERGENCY BATTERY. OPS CHECK SAT.
